I doubt that's a worry at your current levels. Your Zoloft dose is very low. Psychiatrists have many different ways of tapering someone off of meds to avoid withdrawal. I'm not a fan of the approach your doctor is taking -- when you're quitting one med while starting another, it's impossible to tell if side effects are from withdrawal or from the new med. Since no two drugs work the same way exactly -- the closest are Lexapro and Celexa, or Effexor and Pristiq, as the newer drugs are stripped down versions of the older and therefore quite similar -- because if they were they couldn't get a patent, you aren't going to absorb them exactly the same efficiency and they will possibly affect you differently. Some drugs work for us, some don't. Some are tolerable, some aren't. Our dose differs from what others might need, so it takes some time for some of us to learn if a drug is going to work or not or if start-up side effects will go away or stick around. I think this is more important for you to think about with your doc than serotonin syndrome, which even when docs do everything wrong isn't common. Again, this is just my experience, and the way your doc is doing this is a common way to do it and it will hopefully work out just as you hope it will, but don't feel afraid to discuss your concerns with your doc, including ones about serotonin syndrome.